A 33-year-old female asked:
Disclaimer

my 11 girl started taking singular yesterday said she was disoriented today , she kept forgetting stuff, she felt tired etc is this the reason?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Disorientation: Stop singular immediately and consult your doctor. Singular can cause disorientation as well as irritability or hyperactivity.
Answered on Jan 16, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Schedule: Like most teen agers i suspect that you are sleep deprived. In addition you probably skip breakfast. These condition make you tired. Eating gives you ... Read More
A 32-year-old female asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
Viral?: Your baby most likely has a viral illness that is causing some nausea so she does not eat. She may have less fatigue after her fever comes down and y ... Read More
3
3 thanks
A 27-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
There are many: Possibilities, one of which is depression. Please visit your doctor to rule out physical conditions and then go to a mental health professional. A b ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Sleep deprivation: or erratic sleep can cause these symptoms, try as much as you can to regulate sleep and get enough rest, avoid caffeinated beverages well before befor ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month